« on: March 04, 2017, 11:45:33 am »
So after being on cruise control for a year...all levels good, feeling good, etc....I get infected with HEP C via a tattoo...the good news is that being diligent about my T level. blood testing, blood donation, they caught this within 4 weeks of being infected - almost unheard of...I go to see a Gasto doc and he tells me to stop doing Cypionate injections that these numbers can have an impact on liver enzymes and this is an area he will be monitoring on a 2 week basis as my body begins to fight this off naturally (lets hope I can or I will start treatment in 6 months).....So my question is this...is it a smart thing to stop T cold turkey? In two weeks time my libido has already dropped significantly and my energy is definitely down....which is a known symptom of HEP C.....I was doing 100mg per week, once a week. Anyone up here take T with HEP C? your thoughts and recommendations....I am not taking any meds to terat HEP C at the moment and wont be for at least another 4 months....My AST and ALT are currently elevated do to the virus...levels have begun to drop..but are still high....However, when I was on T they were very, very normal....Thoughts, comments, suggestions? Thanks.